MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; FEMORAL KNEE COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; FEMORAL KNEE COMPONENT
Model Number 02.12.0005R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 13.08.2020: lot 172741: (b)(4) items manufactured and released on 13-sep-2017.Expiration date: 2022-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional item involved in the event: gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.172921.Batch review performed by medacta regulatory affairs department on 13.08.2020: lot 172921: (b)(4) items manufactured and released on 26-sep-2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0413fr tibial insert fixed sphere flex size 4/13 mm r (k140826) lot.187260.Batch review performed on 02 september 2020: lot 187260: (b)(4) items manufactured and released on 20-dec-2018.Expiration date: 2023-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without with one similar event reported.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2018.On (b)(6) 2019, the patient came in complaining of a clicking noise and instability of the knee.The surgeon revised the 10mm poly with a 13mm poly and the surgery was completed successfully.Presently, on (b)(6) 2020, the patient came in and the surgeon took post-op x-rays.The surgeon decided to revise the patient's femoral component ((b)(6) 2020), tibial tray, and insert due to a mismatched flexion extension and removed all components.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R
Common Device Name
FEMORAL KNEE COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10482597
Report Number3005180920-2020-00533
Device Sequence Number19856808
Product Code JWH
UDI-Device Identifier07630030825866
UDI-Public07630030825866
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Model Number02.12.0005R
Device Catalogue Number02.12.0005R
Device Lot Number172741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;